| Catalog Number |
381023 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the needle was slow to retract.According to the customer report, even after pressing the safety device activation button after insertion, the inner needle did not retract during use.The inner needle remained exposed, but it retracted after being tilted and touched.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.